| Catalog Number |
1014072 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the insulin gauge was inaccurate.There was no reported adverse impact to the customer.The customer declined follow-up from tandem technical support regarding the issue, therefore no additional information was obtained.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: ios / ios_iphone 8 plus / unknown / ios_16.7.8.